MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5530-G-309
Medical Device Problem Codes Degraded (1153); Fracture (1260); Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: "revision of size 3 triathlon poly.Patient presented with pain, some clinical instability reported.Can¿t see item number or lot number to confirm poly size 3 no original operation info found.".
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding wear and crack/fracture involving triathlon insert was reported.The event was confirmed via evaluation of the returned device.Method & results: -device evaluation and results: visual inspection of the returned device indicated that the insert is worn and part of the articulating surface has cracked.The damage present is consistent with delamination and material loss.The damage on the articulating surface of the insert is consistent with burnishing, scratching, and third body indentations; which are common damage modes of uhmwpe.A small portion of the posterior edge has fractured.The yellow discoloration observed on the tibial insert is consistent with the absorption of synovial fluid by the device.-clinician review: no medical records were received for review with a clinical consultant.-device history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: visual inspection of the returned device indicated that the insert is worn and part of the articulating surface has cracked.The damage present is consistent with delamination and material loss.The damage on the articulating surface of the insert is consistent with burnishing, scratching, and third body indentations; which are common damage modes of uhmwpe.A small portion of the posterior edge has fractured.The yellow discoloration observed on the tibial insert is consistent with the absorption of synovial fluid by the device.No further investigation is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON CR X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
+353 61498200
MDR Report Key23830307
Report Number0002249697-2025-01484
Device Sequence Number5068206
Product Code MBH
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Catalogue Number5530-G-309
Device Lot NumberMKHH3R
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale